# SDR NSVA200600110

- Difficulty date: July 17, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N309CE
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 31,776 hours, 35,940 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

STRONG NOSE WHEEL SHIMMY HAPPENED BELOW 50 KTS.  REMOVED AND REPLACED LT AND RT NOSE WHEEL ASSY'S RT PN ON/OFF 5006227, SN OFF AUG02-3080, SN ON FEB99-2555/OCT880724,  LT PN ON/OFF 5006227, SN OFF AUG05-0425, SN ON OCT97-0164/SEPT96-0092.
